# SDR 03FDEA00342

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 26,831 hours, 15,259 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: FRFOE2811SX03
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH TO MEM. NR2 ENGINE FIRE WARNING LIGHT ILLUMINATED AND FIRE BELL SOUNDED. NO INDICATION IN COCKPIT OTHER THAN LIGHT AND BELL.  FOUND PIN A AND PIN E OF PLUG D352J SHORTING TOGETHER INTERMITTENTLY.  REPLACED D352J IAW MFG STANDARD MAINTENANCE PRACTICES (SMP). CONNECTOR   INSTALLED, SECURED, SAFETIED.  OPS CHECKED NR2 ENG FIRE DETECTION I/A/W M/M CHAPTER 26-11-001-5 PAGE 1/2 OPS CHECKED NORMAL AT THIS TIME.
